# SDR C2XA06IA033

- Difficulty date: March 12, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 16,069 hours, 11,895 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1028
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 11,896 hours, 16,070 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: F

## Discrepancy

IAH - FLIGHT 2427, DURING SHORT FINAL, THE CREW REPORTED A BAGGAGE SMOKE WARNING IN SHORT FINAL.  BOTH FIRE BOTTLES WERE DISCHARGED, AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FORWARD BAGGAGE COMPT SMOKE DETECTOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
